# SDR AWXA200401219

- Difficulty date: October 18, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53230585200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF FORWARD CARGO COMPARTMENT SILL WEB BETWEEN FS 26 AND FS 27.  MAINTENANCE REMOVED CORRODED FORWARD CARGO COMPARTMENT SILL WEB FROM FS 24 TO FS 28; FABRICATED A NEW REPLACEMENT SECTION OF WEB; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
